Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

A. Khrennikov, “Linear Representations of Probabilistic Transformations Induced by Context Transitions,” Jour- nal of Physics A: Mathematical and General, Vol. 34, No. 47, 2001, pp. 9965-9981. doi:10.1088/0305-4470/34/47/304

has been cited by the following article: